×

Found 124 Documents (Results 1–100)

Survey on metric fixed point theory and applications. (English) Zbl 1383.54041

Ruzhansky, Michael (ed.) et al., Advances in real and complex analysis with applications. Selected papers based on the presentations at the 24th international conference on finite or infinite dimensional complex analysis and applications, 24ICFIDCAA, Jaipur, India, August 22–26, 2016. Singapore: Birkhäuser/Springer (ISBN 978-981-10-4336-9/hbk; 978-981-10-4337-6/ebook). Trends in Mathematics, 183-241 (2017).
MSC:  54H25 54E40 54-02
PDFBibTeX XMLCite
Full Text: DOI

Existence and approximation of fixed points of right Bregman nonexpansive operators. (English) Zbl 1294.47073

Bailey, David H. (ed.) et al., Computational and analytical mathematics. In Honor of Jonathan Borwein’s 60th birthday. Selected papers based on the presentations at the workshop, also known as JonFest, Simon Fraser University, BC, Canada, May 16–20, 2011. New York, NY: Springer (ISBN 978-1-4614-7620-7/hbk; 978-1-4614-7621-4/ebook). Springer Proceedings in Mathematics & Statistics 50, 501-520 (2013).
Reviewer: Rita Pini (Milano)
PDFBibTeX XMLCite
Full Text: DOI Link

New demiclosedness principles for (firmly) nonexpansive operators. (English) Zbl 1297.47059

Bailey, David H. (ed.) et al., Computational and analytical mathematics. In Honor of Jonathan Borwein’s 60th birthday. Selected papers based on the presentations at the workshop, also known as JonFest, Simon Fraser University, BC, Canada, May 16–20, 2011. New York, NY: Springer (ISBN 978-1-4614-7620-7/hbk; 978-1-4614-7621-4/ebook). Springer Proceedings in Mathematics & Statistics 50, 19-28 (2013).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Minimax problems and mappings of firmly nonexpansive type in Banach spaces. (English) Zbl 1291.47040

Kato, Mikio (ed.) et al., Proceedings of the 3rd international symposium on Banach and function spaces (ISBFS 2009), Kitakyushu, Japan, September 14–17, 2009. Yokohama: Yokohama Publishers (ISBN 978-4-946552-43-4/hbk). 381-390 (2011).
PDFBibTeX XMLCite

Existence of fixed points of nonspreading mappings with Bregman distances. (English) Zbl 1290.47056

Li, Shoumei (ed.) et al., Nonlinear mathematics for uncertainty and its applications. Proceedings of the international conference, NL-MUA2011, Beijing, China, September 7–9, 2011. Berlin: Springer (ISBN 978-3-642-22832-2/hbk; 978-3-642-22833-9/ebook). Advances in Intelligent and Soft Computing 100, 403-410 (2011).
MSC:  47H10
PDFBibTeX XMLCite
Full Text: DOI

Existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces. (English) Zbl 1245.47015

Bauschke, Heinz H. (ed.) et al., Fixed-point algorithms for inverse problems in science and engineering. Based on the presentations at the interdisciplinary workshop, BIRS, Banff, Canada, November 1–6, 2009. New York, NY: Springer (ISBN 978-1-4419-9568-1/hbk; 978-1-4419-9569-8/ebook). Springer Optimization and Its Applications 49, 301-316 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field